# SDR SWAA2021042257941

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS767 LBL17 WL156. / REMOVED AND INSTALLED NEW TRACK AT AFT CARGO BAY BS 727 TO BS 867 LBL 17 WL 156 ITEM # 7531208; P/O# 820236 IAW SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 146A7501; DWG# 146A7500
